# SDR DALA1218609213

- Difficulty date: March 23, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 42,391 hours, 22,420 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DOOR CLOSING, FLIGHT CREW DISCOVERED MAIN ENTRY DOOR SLIDE NITROGEN BOTTLE LOST PRESSURE SLIDE DID NOT DEPLOY.  MAINTENANCE REMOVED AND REPLACED LEFT MAIN DOOR SLIDE PER OPN 7008 AND AMM.
